If you need an accessible version of this item please contact JSTOR User Support

Ternary Quadratic Forms and Congruences

L. E. Dickson
Annals of Mathematics
Second Series, Vol. 28, No. 1/4 (1926 - 1927), pp. 333-341
Published by: Annals of Mathematics
DOI: 10.2307/1968378
Stable URL: http://www.jstor.org/stable/1968378
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Ternary Quadratic Forms and Congruences
Preview not available

Page Thumbnails

  • Thumbnail: Page 
333
    333
  • Thumbnail: Page 
334
    334
  • Thumbnail: Page 
335
    335
  • Thumbnail: Page 
336
    336
  • Thumbnail: Page 
337
    337
  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339
  • Thumbnail: Page 
340
    340
  • Thumbnail: Page 
341
    341